CureZone   Log On   Join
Re: I've passed the same thing before recently
 
alexandria7467 Views: 19,769
Published: 14 years ago
 
This is a reply to # 470,508

Re: I've passed the same thing before recently


I have passed the exact same thing on several occassions. It started a few years ago with Tylenol Allergy Sinus Capsules. I took those on occassion for sinus headaches and then one day...not within the next few days, they started coming out, and not without pain. Needless to say I stopped taking those and capsules also. I also took them to the doctor, but I did recieve confirmation as to what they were. It has been a few years, and I recently was put on seizure medication and oddly enough, just last night I had the same attack...and these are pills... with a very thin coating. What you are looking at is absolutely some pill that you are ingesting. Be it a vitamin or medication. My concern, which the doctor explained was...1) how many are you passing and in what time period. 2) are they getting hung up somewhere in the digestive tract, which could be dangerous if something were to cause a bunch of them to break open at once and release the medication or even excessive doses of vitamins at once.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

1.607 sec, (1)